Open Access
April, 1968 On Recurrent Denumerable Decision Processes
Lloyd Fisher
Ann. Math. Statist. 39(2): 424-432 (April, 1968). DOI: 10.1214/aoms/1177698406


This paper considers decision processes on a denumerable state space. At each state a finite number of decisions is allowed. The main assumption is that if one always chooses the same decision at each state the resulting Markov chain is ergodic (i.e. positive recurrent). Under this assumption it is shown that all possible decision procedures are (in an appropriate sense) uniformly ergodic.


Download Citation

Lloyd Fisher. "On Recurrent Denumerable Decision Processes." Ann. Math. Statist. 39 (2) 424 - 432, April, 1968.


Published: April, 1968
First available in Project Euclid: 27 April 2007

zbMATH: 0157.50505
MathSciNet: MR224174
Digital Object Identifier: 10.1214/aoms/1177698406

Rights: Copyright © 1968 Institute of Mathematical Statistics

Vol.39 • No. 2 • April, 1968
Back to Top